Works (4)

2006 | journal article

The multivariate skew-slash distribution

Journal of Statistical Planning and Inference, 136(1), 209–220.

By: J. Wang & M. Genton

Source: NC State University Libraries
Added: August 6, 2018

2004 | journal article

A note on an equivalence between chi-square and generalized skew-normal distributions

Statistics & Probability Letters, 66(4), 395–398.

By: J. Wang, J. Boyer & M. Genton

Source: NC State University Libraries
Added: August 6, 2018

2004 | journal article

Introgressing pheromone QTL between species: Towards an evolutionary understanding of differentiation in sexual communication

Journal of Chemical Ecology, 30(12), 2495–2514.

Source: NC State University Libraries
Added: August 6, 2018

2003 | journal article

Adaptation of the entomopathogenic nematode, Steinernema Carpocapsae, to insect food plant

Biological Control, 27(1), 81–94.

By: M. Barbercheck, J. Wang & C. Brownie

Source: NC State University Libraries
Added: August 6, 2018